# SDR NSVA20070096

- Difficulty date: April 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,440 hours, 37,860 cycles
- Engine: Ge CT79B
- System (JASC): 7600 · Engine Controls
- Part: Stop
- Condition: Intermittent
- Location: Flight Idle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FI IDLE STOP LT INTERMITTENT.  PERFORMED ADJUSTMENT TEST OF THE FLIGHT IDLE STEP SYSTEM IAW SAAB 340 AMM 76-10-60.  OPERATIONAL TEST PASSED.
